# SDR DHL9672248C

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Ftg
- Part number: 65327343
- Condition: Corroded
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 FLAP TRACK FWD ATTACH FITTING ON WING HAS HEAVY CORROSION AT OUTBD LOWER SIDE.  REMOVED AND REPLACED SUPPORT FITTING PER SRM 51-10-1.
